MathSciNet Relay Station
MathSciNet bibliographic data
MR1384616 (97i:58171) 58G12 (47F05 58G25)
Shubin, M. A. Semiclassical asymptotics on covering manifolds and Morse inequalities. Geom. Funct. Anal. 6 (1996), no. 2, 370–409.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement